# SDR UIEA2020020600196

- Difficulty date: January 29, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,500 hours, 20,931 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Gasket
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER IDLE ENGINE RUN, FOUND FUEL HEATER GASKET LEAKING.( REMOVED AND REPLACED FUEL HEAT EXCHANGER GASKET IAW AMM 79-21-01-424-066-400. NO  LEAKS  NOTED.  )
